Alert archive / Michigan / Beach Hazards Statements in 2019

Beach Hazards Statement 5, NWS Detroit, MI

August 25, 2019Huron County, Monroe County, Sanilac County, Michigan

NWS Detroit, MI issued this beach hazards statement at Aug 25, 2019, 10:19 PM EDT for Huron County, Monroe County, Sanilac County, Michigan. It took effect at Aug 26, 2019, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2019, 10:19 PM EDT (02:19 UTC)
In effect from
Aug 26, 2019, 8:00 AM EDT
Expired
Aug 26, 2019, 8:00 PM EDT
In force
12 hr
Issued by
NWS Detroit, MI

Counties Huron County, MI, Monroe County, MI, Sanilac County, MI

The radar

The Detroit radar (KDTX), 58 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2019-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2019-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

899 
WHUS43 KDTX 260219
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
1019 PM EDT Sun Aug 25 2019

MIZ049-055-261030-
/O.NEW.KDTX.LS.Y.0023.190826T1200Z-190827T0900Z/
/O.NEW.KDTX.BH.S.0005.190826T1200Z-190826T2200Z/
Huron-Sanilac-
1019 PM EDT Sun Aug 25 2019

...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 8 AM MONDAY TO 5 AM EDT
TUESDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH
MONDAY AFTERNOON...

The National Weather Service in Detroit/Pontiac has issued a
Lakeshore Flood Advisory, which is in effect from 8 AM Monday to
5 AM EDT Tuesday. A Beach Hazards Statement has also been issued.
This Beach Hazards Statement for dangerous swimming conditions is
in effect from 8 AM EDT Monday through Monday evening. 

* Lake Shore Flooding...Southeast winds will increase on Monday with
  gusts to 25 knots. These winds will bring building waves and high
  water levels to the Lake Huron shoreline.

* Beach Hazards...Strong onshore flow will lead to high wave action
  and strong structural currents.

* Location...Beaches from Caseville to Birch Beach including...

  Caseville...Sand Point...Port Crescent State Park...
  Port Austin...Harbor Beach...Port Sanilac...Lexington...
  Birch Beach...

* Impacts...Shoreline erosion, damage to docks and minor flooding
  along the shore is expected. Dangerous swimming conditions will
  also develop as winds and waves build on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

 * Prepare, plan and stay informed. Visit www.weather.gov/safety

Children should not enter the water unsupervised and without a 
certified flotation device. Caution should be used when in or near 
the water. Pay attention to flags and signs posted near beach access
points and lifeguard stations. 

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$
2 follow-up statements
819 
WHUS43 KDTX 260830
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Lakeshore Hazard Message
National Weather Service Detroit/Pontiac MI
430 AM EDT Mon Aug 26 2019


MIZ083-262100-
/O.NEW.KDTX.LS.W.0010.190826T1200Z-190827T0200Z/
/O.EXB.KDTX.BH.S.0005.190826T1200Z-190827T0000Z/
Monroe-
430 AM EDT Mon Aug 26 2019

...LAKESHORE FLOOD WARNING IN EFFECT FROM 8 AM THIS MORNING TO
10 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

The National Weather Service in Detroit/Pontiac has issued a
Lakeshore Flood Warning, which is in effect from 8 AM this
morning to 10 PM EDT this evening. A Beach Hazards Statement has
also been issued. This Beach Hazards Statement for dangerous swim
conditions is in effect from 8 AM EDT this morning through this 
evening.


* Lake Shore Flooding...Southeast winds will increase on Monday 
  with gusts to 25 knots. These winds will bring building waves 
  and high water levels to the Lake Huron shoreline. 

* Beach Hazards...Strong onshore flow will lead to high wave 
  action and strong structural currents. 

* Location...Beaches along the shoreline of Monroe County...

* Impacts...Shoreline erosion, damage to docks and minor 
  flooding along the shore is expected. Dangerous swimming 
  conditions will also develop as winds and waves build on 
  Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Warning means that flooding is occurring or
imminent along the lake. Residents on or near the shore in the
warned area should be alert for rising water...and take
appropriate action to protect life and property.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or
near the water. Pay attention to flags and signs posted near
beach access points and lifeguard stations.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ063-070-076-262100-
/O.NEW.KDTX.LS.W.0010.190826T1200Z-190827T0200Z/
St. Clair-Macomb-Wayne-
430 AM EDT Mon Aug 26 2019

...LAKESHORE FLOOD WARNING IN EFFECT FROM 8 AM THIS MORNING TO
10 PM EDT THIS EVENING...

The National Weather Service in Detroit/Pontiac has issued a
Lakeshore Flood Warning, which is in effect from 8 AM this
morning to 10 PM EDT this evening. 

* LAKE SHORE FLOODING... Southeast winds will increase on Monday
  with gusts up to 25 knots. These winds will bring building waves
  and high water levels to the Lake St. Clair shoreline. 

* Impacts...Shoreline erosion, damage to docks and minor flooding
  along the shore is expected.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Warning means that flooding is occurring or
imminent along the lake. Residents on or near the shore in the
warned area should be alert for rising water...and take
appropriate action to protect life and property.

 * Prepare, plan and stay informed. Visit www.weather.gov/safety

&&

$$

MIZ049-055-262100-
/O.EXT.KDTX.BH.S.0005.190826T1200Z-190827T0000Z/
/O.CON.KDTX.LS.Y.0023.190826T1200Z-190827T0900Z/
Huron-Sanilac-
430 AM EDT Mon Aug 26 2019

...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...
...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT FROM 8 AM THIS
MORNING TO 5 AM EDT TUESDAY...

* Lake Shore Flooding...Southeast winds will increase on Monday 
  with gusts to 25 knots. These winds will bring building waves 
  and high water levels to the Lake Huron shoreline. 

* Beach Hazards...Strong onshore flow will lead to high wave 
  action and strong structural currents. 

* Location...Beaches from Caseville to Birch Beach including...

 Caseville...Sand Point...Port Crescent State Park...   Port
Austin...Harbor Beach...Port Sanilac...Lexington...   Birch
Beach...

* Impacts...Shoreline erosion, damage to docks and minor 
  flooding along the shore is expected. Dangerous swimming 
  conditions will also develop as winds and waves build on 
  Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or
near the water. Pay attention to flags and signs posted near
beach access points and lifeguard stations.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$
572 
WHUS43 KDTX 261953
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
353 PM EDT Mon Aug 26 2019

MIZ083-270200-
/O.CON.KDTX.LS.W.0010.000000T0000Z-190827T0200Z/
/O.CON.KDTX.BH.S.0005.000000T0000Z-190827T0000Z/
Monroe-
353 PM EDT Mon Aug 26 2019

...LAKESHORE FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* Lake Shore Flooding...Southeast winds will persist with gusts to 
  25 knots. These winds will bring building waves and high water 
  levels to the Lake Huron shoreline. 

* Beach Hazards...Strong onshore flow will lead to high wave 
  action and strong structural currents. 

* Location...Beaches along the shoreline of Monroe County...

* Impacts...Shoreline erosion, damage to docks and minor flooding
  along the shore is expected. Dangerous swimming conditions will
  exist.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Warning means that flooding is occurring or
imminent along the lake. Residents on or near the shore in the
warned area should be alert for rising water...and take appropriate
action to protect life and property.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or near
the water. Pay attention to flags and signs posted near beach
access points and lifeguard stations.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ063-070-076-270200-
/O.CON.KDTX.LS.W.0010.000000T0000Z-190827T0200Z/
St. Clair-Macomb-Wayne-
353 PM EDT Mon Aug 26 2019

...LAKESHORE FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* LAKE SHORE FLOODING... Southeast winds will persist with gusts up
  to 25 knots. These winds will bring building waves and high water
  levels to the Lake St. Clair shoreline. 

* Impacts...Shoreline erosion, damage to docks and minor flooding 
  along the shore is expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Warning means that flooding is occurring or
imminent along the lake. Residents on or near the shore in the
warned area should be alert for rising water...and take appropriate
action to protect life and property.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ049-055-270800-
/O.CON.KDTX.LS.Y.0023.000000T0000Z-190827T0900Z/
/O.CON.KDTX.BH.S.0005.000000T0000Z-190827T0000Z/
Huron-Sanilac-
353 PM EDT Mon Aug 26 2019

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* Lake Shore Flooding...Southeast winds will persist with gusts to 
  25 knots. These winds will bring building waves and high water 
  levels to the Lake Huron shoreline. 

* Beach Hazards...Strong onshore flow will lead to high wave 
  action and strong structural currents. 

* Location...Beaches from Caseville to Birch Beach including...
  Caseville...Sand Point...Port Crescent State Park... Port 
  Austin...Harbor Beach...Port Sanilac...Lexington... Birch Beach...

* Impacts...Shoreline erosion, damage to docks and minor flooding
  along the shore is expected. Dangerous swimming conditions will
  exist.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or near
the water. Pay attention to flags and signs posted near beach
access points and lifeguard stations.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at Aug 25, 6:51 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Aug 25, 6:51 PM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
651 PM EDT Sun Aug 25 2019

.AVIATION...

VFR conditions will prevail into Monday morning as dry low level
southeast flow around high pressure over Quebec continues. Moisture
will then increase steadily with approach of shortwave from the west
with cigs in/around 5kft thicken by late morning/early afternoon and
rain showers becoming increasingly likely during the mid/late
afternoon. In fact, showers should prevail by the 22z-24z time frame
and persist into the evening as cigs drop to at least MVFR. Winds
will gust to near 20 knots again on Monday as pressure gradient
remains in place as this system nudges into the area.

For DTW...Cigs aob 5kft will become increasingly likely after 14z on
Monday with rain showers developing after 19z-21z. Cigs will drop
further and main reach IFR after 00z-03z at the end of the forecast.

.DTW THRESHOLD PROBABILITIES...

* Medium for cigs at or below 5,000 by midday Monday, high
  Monday evening.

&&

.PREV DISCUSSION...
Issued at 339 PM EDT Sun Aug 25 2019

DISCUSSION...

Center of sprawling anticyclone is retreating to the Canadian
Maritimes this afternoon as surface ridge axis holds steady back
through the central Great Lakes. Dense cumulus field this afternoon
over much of the area characterized as BKN to even OVC. 25.12Z DTX
Raob captured a very stout subsidence inversion at approximately 4.0
kft agl that obviously did not budge per ceilometer observations.
Over achievement of diurnal clouds appears to be from large supply
of Lake Erie moisture ducted under the stout inversion. Expecting
cloud to thin out/erode quickly with the setting sun before opaque
high cloud arrives.

The ridging influence will hold over Southeast Michigan throughout
the overnight and first half of Monday with deeply anticyclonic flow
trajectories in place from the surface through 500mb. The atmosphere
is going to need a good amount of time to saturate based on residual
stability/subsidence forecasted between 4.0 and 14.0 kft agl.
Removed PoPs before 18Z.

Combination of tropical theta e content from mid to southern
Mississippi River Valley and convective shortwave/midlevel moisture
from the Central Plains will result in a wall of theta e content
advecting directly into the forecast area Monday afternoon. Models
show an upright warm front lifting directly into Southeast Michigan
between 18-03Z. Remarkable parameter space for the moisture with
PWATS rising from less than .8 inch at 15Z to greater than 1.90
inches by 00Z Tuesday. Moist adiabatic lapse rates will preclude a
severe weather risk. Main item of concern will be torrential
rainfall rates with deep shower/thunderstorm activity. There is
expected to be a strong component of warm frontal surface
propagation that will lead to progressive convective element
behavior. Additionally, there are no discernible mesoscale
features/circulations to key off at this time. Therefore, expecting
rainfall during the late afternoon/early evening activity to remain
in check despite a thermodynamic environment that will become
rapidly supportive of heavy rainfall.

A second period of possible broader coverage of rainfall...albeit
brief...will exist between 09-12Z as enhanced axis of convergence
from forward edge of low level jet axis pushes into Southeast
Michigan. This forcing will also align with a theta e maximum.

Fresh geopotential height falls off of Potential Vorticity anomaly
barreling into far Western Great Lakes will cause a midlevel trough
to accelerate/surge through Lake Michigan by Tuesday morning. The
end result will be a well organized cold front that will push
through Southeast Michigan between 15-21Z Tues. The actual passage
will not require that much time, however, some uncertainty in the
data exists with timing of the front frontal passage. At this time
severe weather potential appears very low. There is some signal in
the model data that a pre-frontal trough could sweep out higher
instability potential before main cold front dynamics arrive. NWP
supports a highly organize frontal dynamics with this system with
strong frontolysis signal approximately 21Z. Could see significant
increase in non-convective west wind gusts late afternoon/early
Tuesday evening.

Amplified upper-level trough axis and embedded shortwaves will move
east across the Great Lakes Wednesday morning into the afternoon and
will flatten out as the axis travels east into New York/New England
area. Cannot totally rule out some stray showers mainly across the
Tri-Cities into the Thumb tied to the stronger forcing, however,
with weak isentropic downglide/subsidence in place, will be hard
pressed to produce any meaningful precipitation. The potential will
exist to see gusty conditions during the daylight hours on Wednesday
as an increase in mechanical mixing taps into stronger winds aloft.
Upper-level flow to then turn zonal over the Great Lakes starting
late Wednesday into early Thursday as broad surface high pressure
system centers over the Tennessee Valley north into the Ohio Valley.
Northern periphery of the high pressure system to bring dry
conditions to SE MI through the midweek period while zonal flow to
bring little change to day-to-day temperatures, with highs holding
steady in the 70s and lows in the 50s (lower 60s over urban Metro
area).

Models continue to try and resolve a possible cold front passing
through SE MI sometime between Friday 18 - Saturday 18Z, but still
too much divergence noted across model runs to pinpoint rain and
timing potential. Latest ECMWF model run starts to push the cold
front across central Michigan 12Z Friday but the frontal boundary
stalls across central Michigan before advancing Saturday, bringing
rain and thunderstorm chances over the weekend. The GFS is quick to
advance the cold front across the state throughout Friday, which
would then bring dry weather on Saturday. Overall, will continue to
hold PoPs at slight chance later this week until potential frontal
passage is resolved within models.

MARINE...

High pressure maintaining influence over the central Great Lakes as
it departs east towards the Canadian Maritime. The result is east to
southeast winds across marine zones that are remaining mostly around
15 knots or below. The next system across the plains will begin to
impact the region as it moves into the western Great Lakes tomorrow.
Pressure gradient will tighten and result in increasing southeast
flow tomorrow veering more southerly by Tuesday. Wind speeds will be
around 15 to 20 knots with gusts to around 25-30 knots during this
time likely causing hazardous boating conditions for small crafts.
Chances for showers and thunderstorms also increase Monday afternoon
into Tuesday. Cold front swings through on Tuesday bringing a wind
shift out of the west by Tuesday evening as winds decrease in
strength.

HYDROLOGY...

Scattered to numerous showers and thunderstorms will move across
southeast Michigan Monday afternoon into Tuesday. A moist airmass
will be encroaching on the area characterized by dewpoints in the 60s
and precipitable water values approaching 2 inches. The result will
be the potential for locally heavy rainfall with any convective
activity on Monday and again with the cold front on Tuesday. Basin-
average rainfall totals will be around 0.50 to 0.75 inches. Isolated
totals of 1 inch or more from stronger thunderstorms and/or
locations that see multiple rounds of heavy rainfall will be
possible. The main concern will be potential for localized flooding
of prone urban locations if highter totals set up across these
areas.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

AVIATION.....DG
DISCUSSION...CB/AM
MARINE.......AA
HYDROLOGY....AA

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Aug 25, 4:25 AM EDT, 17 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
425 AM EDT Sun Aug 25 2019

MIZ047>049-053>055-060>063-068>070-075-076-082-083-260830-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
425 AM EDT Sun Aug 25 2019

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Warmer air returns with increased humidity and a chance of
thunderstorms Monday afternoon and Monday night. A chance of storms
continues Tuesday as a strong cold front moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-260830-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
425 AM EDT Sun Aug 25 2019

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Warmer air returns with increased humidity and a chance of
thunderstorms Monday afternoon and Monday night. A chance of storms
continues Tuesday as a strong cold front moves through the region.

A Small Craft Advisory may be needed for southern Lake Huron later
Monday night into Tuesday as increasing south wind builds high waves.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

BT

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 10:09 PM EDTSmall Craft AdvisoryDTX37 hr
Aug 25, 10:19 PM EDTLakeshore Flood AdvisoryDTXHuron, Sanilac30 hr
Aug 26, 4:30 AM EDTLakeshore Flood WarningDTXMacomb, Monroe, Saint Clair, Wayne18 hr

Nearby

Beach Hazards Statements in Michigan, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.